Numerical approximations and solution techniques for the space-time Riesz-Caputo fractional advection-diffusion equation
Shen, Shujun, Liu, Fawang, & Anh, Vo (2010) Numerical approximations and solution techniques for the space-time Riesz-Caputo fractional advection-diffusion equation. Numerical Algorithms, 56(3), pp. 383-403.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||Numerical approximation, Riesz fractional derivative, Caputo fractional derivative, Stability and convergence, Richardson extrapolation, Short-memory principle|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300)
|Divisions:||Past > QUT Faculties & Divisions > Faculty of Science and Technology
Past > Schools > Mathematical Sciences
|Deposited On:||13 Jul 2011 13:06|
|Last Modified:||03 Dec 2012 02:07|
Repository Staff Only: item control page